Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ARE MY DRUGS WORKING WELL
Sep 8, 2005

I found out I was HIV+ about 4 weeks ago (probably have been for little over a year (never sick), my CD4 was 219 and my VL was 25,100 Two weeks later my viral load is down to 330, not sure about the CD4 yet. I am currently taking Truvada once daily and Sustiva once daily. No side effects of yet, first couple of days Sustiva made me feel high, not any longer. Does this seem like it will be working for me reasonably?

Response from Dr. Conway

Going on treatment was a good decision, and you are fortunate to have available to you a simple regimen (2 pills once a day). Feeling "high" on Sustiva at first is quite common, I am pleased this has already resolved and that no other side effects have appeared. All you can do now is take your pills as regularly as you can and await the results of your follow up CD4 count and viral load to see if these pills are working for you.



Previous
Vertigo,Headache,Fatigue
Next
thanks doc..nevirapine 2doses

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement